# SDR ASOA20130326024C

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 31,032 hours, 23,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE EMERGENCY AISLE PATH LIGHT WAS FOUND INOPERATIVE.  MX REPLACED THE EMERGENCY LIGHT AND OPS CHECKED GOOD.
